# SDR SWIA971680

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 2000 MSL, A TRIPLE CHIME SOUNDED FOLLOWED BY A DUCT LEAK AURAL WARNING.  APU DUCT LEAK LIGHT WAS ILLUMINATED AS WAS THE DUCT LEAK LIGHT ON THE MAP.  APU WAS NOT IN OPERATION.  QRH PROCEDURES WERE FOLLOWED AND FLIGHT RETURNED TO SEA.  ALL LIGHTS EXTINGUISHED APPROX 2 MIN AFTER OCCURRENCE.  REPOSITIONED WIRE AT THE SO 352 SENSOR AND OPS CHECKS GOOD IAW MM 362001.
